# SDR QXEA2014022000143

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 241-396
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD SEAT TRACK  HAS CORROSION AT BS 241, 255, 272, 303, 318 AND 396.  BLENDED CORROSION AT IAW SRM 51-21-00-00-02.   BLENDS ARE WITHIN LIMITS IAW SRM 53-20-49-02-02. EDDY CURRENT INSPECTION PERFORMED IAW NTM PART 6, 51-00-02.  NO DEFECTS NOTED.
